Author Topic: Chest pain with xanax...  (Read 4663 times)

[Buddie]

Chest pain with xanax...
« on: July 12, 2011, 10:49:49 pm »
Hi everyone,
For those of you that has been on xanax, did you get chest pains bad while on this?  I'm trying to figure out if it's the med itself causing the chest pain or the interwithdrawal that I go through.  My body freaks out until I take a dose and then when I take it, I end up with chest pains for a while. These pains come and go. Theres this strong burning pain right in the center of my back. That I have every single day. Makes it hard to breathe.

Also that tingling sensation drives me nuts. Its all across my forehead at the moment and sometimes going down my arms and legs.

My doctor told me that B complex is supposedly suppose to help while going through this taper off of Xanax. Did anyone else hear about this or ever try it?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chest pain with xanax...
« Reply #1 on: July 12, 2011, 11:32:22 pm »
Hi Kimmy
I am new here, but I am trying to get off ativan, only been on it for 3 months. I didnt take it daily and started having interdose withdrawals. The chest pain comes on me now, like a stabbing pain, along with everything else the burning , and tingling in my legs and arms. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chest pain with xanax...
« Reply #2 on: July 12, 2011, 11:46:15 pm »
HI Kimmy,

Chest pain/pressure is a common symptom but I would have it checked out to be on the safe side.  I did and everything was fine.  I tapered off Xanax.  Many members have reported that B supplements revved up their symptoms so I would do a search in our search box  to get more info.....you must hit 'forum' first and then type in what you are looking for.  Welcome to BB.

[...]  xo
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chest pain with xanax...
« Reply #3 on: July 12, 2011, 11:54:07 pm »
You sound pretty miserable Kimmy, but everything you're describing is common for those tolerant to or withdrawing from benzo's.  I like what [...] said, when in doubt, get checked out by your Dr.  She was correct too in letting you know many of our members feel worse after taking some supplements.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chest pain with xanax...
« Reply #4 on: July 13, 2011, 12:30:32 am »
I had horrible heart and chest symptoms, got tons of tests and they all came back normal. I'm tapering off zanax now and hope they don't come back.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chest pain with xanax...
« Reply #5 on: July 13, 2011, 12:43:24 am »
I never did get chest pains before my taper. I only get them now after I make a cut or if I let stress get to me.
I read your signature and it sounds like you're having a rough time. Try not to let any of the pain discourage you. I tend to do that when I'm in the throws of w/d and it just make me feel worse. Try to stay positive whenever you can. I know it may be horrible now, but we do heal :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chest pain with xanax...
« Reply #6 on: July 13, 2011, 01:33:40 am »
I'm sorry you are having a difficult time.

Kimmy, I'm on Xanax too. When I did a cold turkey before I had really bad chest pains. The doctors checked it out to make sure my heart was ok. They then did an x-ray and said I had costochondritis, an inflammation of the breast bone and/or  ribs, caused by either too heavy of lifting or heavy emotions.

It went away after several weeks.

I also have the tingling in my hands and feet. I think that is common symptom for benzo people, especially when you are tapering or in tolerance or inter-dose withdrawal.

Since you have had Lyme's disease too, it's always safe to check everything with your doctor.

Welcome to BB. :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chest pain with xanax...
« Reply #7 on: July 13, 2011, 02:51:29 pm »
Thanks guys,
Yep...I went through all the testing too, and it's not my heart itself.  The heart looks healthy.

Gotta be the withdrawal stuff then....never again! Can't wait to get this out of my system!

The funny thing is my primary care doc is nuts about being overly careful about giving you anything at all. She had to give my husband a pain med due to injury and made him sign all kinds of paper work and the list went on. She suggested the xanax to me and never once said that I even "Might" have a problem. I guess according to them this dosage would not be an "issue".  I'm a bit upset to say the least. THis was suppose to help me sleep and breathe easier and now I have a crap load of new problems and a huge hurdle to get over.  Thankful that I began researching. Thanking God for computers and the internet:)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Chest pain with xanax...
« Reply #8 on: July 17, 2011, 02:45:44 am »
I wish the medical community would realize how dangerous these drugs are.  >:(  I'm glad you started educating yourself, I agree, the internet was how I figured out what was happening to me too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.